Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
$2$–Segal objects and the Waldhausen construction

Julia E Bergner, Angélica M Osorno, Viktoriya Ozornova, Martina Rovelli and Claudia I Scheimbauer

Algebraic & Geometric Topology 21 (2021) 1267–1326
Abstract

In a previous paper, we showed that a discrete version of the S–construction gives an equivalence of categories between 2–Segal sets and augmented stable double categories. Here, we generalize this result to the homotopical setting, by showing that there is a Quillen equivalence between a model category for 2–Segal objects and a model category for augmented stable double Segal objects which is given by an S–construction. We show that this equivalence fits together with the result in the discrete case and briefly discuss how it encompasses other known S–constructions.

PDF Access Denied

We have not been able to recognize your IP address 3.141.31.209 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
2-Segal space, Waldhausen $S_{\bullet}$–construction, double Segal space, model category
Mathematical Subject Classification 2010
Primary: 18D05, 18G55, 19D10, 55U35, 55U40
Secondary: 18G30, 55U10
References
Publication
Received: 25 January 2019
Revised: 3 February 2020
Accepted: 19 June 2020
Published: 11 August 2021
Authors
Julia E Bergner
Department of Mathematics
University of Virginia
Charlottesville, VA
United States
Angélica M Osorno
Department of Mathematics
Reed College
Portland, OR
United States
Viktoriya Ozornova
Fakultät für Mathematik
Ruhr-Universität Bochum
Bochum
Germany
Martina Rovelli
Mathematical Sciences Institute
The Australian National University
Canberra, ACT
Australia
Department of Mathematics and Statistics
University of Massachusetts
Amherst, MA
United States
Claudia I Scheimbauer
Zentrum Mathematik
Technische Universität München
Garching bei München
Germany